MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 2700TFX
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 25mm 2700tfx aortic valve in aortic position underwent a valve-in-valve procedure after an implant duration of 6 years and 2 days due to stenosis.The patient presented with shortness of breath.The tavr was successfully performed with a 26mm 9755rsl valve.Patient left the or stable and was taken to recovery.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.A definitive root cause is unable to be determined, however, patient and/or procedural factors likely caused or contributed.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key21277656
Report Number2015691-2025-00596
Device Sequence Number15791644
Product Code DYE
UDI-Device Identifier00690103194043
UDI-Public(01)00690103194043(17)211001
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model Number2700TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age48 YR
Patient SexMale